# SDR U2RA201206190001

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: 284U113558
- Condition: Cracked
- Location: Bs 460
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRICAL CENTER LT OTBD DRIP SHEILD CRACKED, LOCATED AT BS 460. REF AD 2011-16-06, SB 747-25A3588. CRACK LENGTH 2".
